# SDR ASM2008F00002

- Difficulty date: August 5, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N904AM
- Make and model: Boeing 737*
- Aircraft serial: 28262
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Punctured
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, MAINTENANCE PERSONNEL DETECTED A PUNCTURE OF 6"X7" IN THE LT INTERIOR FLAP FAIRING AT FWS LOWER AREA AND A CRACK OF 6 INCHES IN LATERAL SIDE WITH THE BRACKET LOOSENED.  THE INTERIOR FLAP FAIRING WAS REPLACED IAW MM 27-61-18, TESTED CORRECT.
